Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 1, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 1, 2011, 2:46 AM PST. It took effect at Jan 1, 2011, 3:00 AM PST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2011, 2:46 AM PST (10:46 UTC)
- In effect from
- Jan 1, 2011, 3:00 AM PST
- Expired
- Jan 2, 2011, 9:00 AM PST
- In force
- 30 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
832 WHUS76 KMTR 011046 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 246 AM PST SAT JAN 1 2011 PZZ560-011900- /O.CAN.KMTR.SC.Y.0188.000000T0000Z-110101T1500Z/ /O.NEW.KMTR.SC.Y.0001.110101T1100Z-110102T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 246 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-011900- /O.CAN.KMTR.SC.Y.0188.000000T0000Z-110101T1500Z/ /O.NEW.KMTR.SC.Y.0001.110101T1200Z-110102T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 246 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-011200- /O.CAN.KMTR.SC.Y.0188.000000T0000Z-110101T1700Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 246 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHERLY WINDS HAVE DECREASED TO 1O TO 20 KT. $$ PZZ570-011900- /O.EXT.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 246 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-011900- /O.EXT.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ POINT ARENA TO POINT REYES TO 10 NM- 246 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-011900- /O.EXT.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/ POINT REYES TO PIGEON POINT TO 10 NM- 246 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-011900- /O.EXT.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 246 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
746 WHUS76 KMTR 011639 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 839 AM PST SAT JAN 1 2011 PZZ570-020045- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 839 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-020045- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ POINT ARENA TO POINT REYES TO 10 NM- 839 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-020045- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/ POINT REYES TO PIGEON POINT TO 10 NM- 839 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-020045- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 839 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-020045- /O.CON.KMTR.SC.Y.0001.000000T0000Z-110102T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 839 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-020045- /O.CON.KMTR.SC.Y.0001.000000T0000Z-110102T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 839 AM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
640 WHUS76 KMTR 012221 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 221 PM PST SAT JAN 1 2011 PZZ570-020630- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 221 PM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-020630- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ POINT ARENA TO POINT REYES TO 10 NM- 221 PM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-020630- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/ POINT REYES TO PIGEON POINT TO 10 NM- 221 PM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-020630- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 221 PM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-020630- /O.CON.KMTR.SC.Y.0001.000000T0000Z-110102T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 221 PM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-020630- /O.CON.KMTR.SC.Y.0001.000000T0000Z-110102T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 221 PM PST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
799 WHUS76 KMTR 020937 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 137 AM PST SUN JAN 2 2011 PZZ545-021745- /O.NEW.KMTR.RB.Y.0001.110102T0937Z-110102T2300Z/ /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/ POINT REYES TO PIGEON POINT TO 10 NM- 137 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING. * SEAS: COMBINED SEAS 9 TO 11 FEET WITH A DOMINANT PERIOD OF 11 SECONDS. * FIRST EBB: 1.1 KNOTS AT 1:53 AM EARLY SUNDAY MORNING. * SECOND EBB: 2.8 KNOTS AT 2:10 PM SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ PZZ540-021100- /O.EXT.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/ POINT ARENA TO POINT REYES TO 10 NM- 137 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-021700- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 137 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH LOCAL GUSTS TO 40 KT. WINDS WILL BEGIN TO DECREASE LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-021700- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 137 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH LOCAL GUSTS TO 40 KT. WINDS WILL BEGIN TO DECREASE LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-021700- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 137 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH LOCAL GUSTS TO 35 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-021700- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 137 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH LOCAL GUSTS TO 40 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
765 WHUS76 KMTR 021119 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 319 AM PST SUN JAN 2 2011 PZZ545-021930- /O.EXP.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/ /O.EXA.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/ /O.EXT.KMTR.RB.Y.0001.000000T0000Z-110103T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 319 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS: E WINDS 15 TO 25 KT EARLY THIS MORNING WILL DECREASE TO 10 TO 20 KT BY LATE MORNING. * SEAS: COMBINED SEAS 9 TO 11 FEET WITH A DOMINANT PERIOD OF11 SECONDS. * FIRST EBB: 2.8 KNOTS AT 2:10 PM SUNDAY AFTERNOON. * SECOND EBB: 1.1 KNOTS AT 2:45 AM EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ PZZ540-021700- /O.EXP.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/ /O.EXA.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/ POINT ARENA TO POINT REYES TO 10 NM- 319 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: EAST WINDS OF 15 TO 25 KT EARLY THIS MORNING WILL DECREASING TO 10 TO 20 KT BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-021930- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-110102T2000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 319 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. * WINDS: SOUTHEAST WINDS WILL REMAIN BETWEEN 15 AND 25 KT THIS MORNING...WITH LOCAL GUSTS TO 35 KT. WINDS WILL BEGIN TO DECREASE LATE SUNDAY MORNING AND CONTINUE TO DECREASE INTO THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-021700- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 319 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: SOUTHEAST WINDS WILL REMAIN BETWEEN 15 AND 25 KT EARLY SUNDAY MORNING...WITH LOCAL GUSTS TO 35 KT. WINDS WILL DECREASE LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-021700- /O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 319 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: SOUTHEAST WINDS WILL REMAIN BETWEEN 15 AND 25 KT EARLY SUNDAY MORNING...WITH LOCAL GUSTS TO 35 KT. WINDS WILL BEGIN TO DECREASE LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-021700- /O.CON.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 319 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: SOUTHEAST WINDS WILL REMAIN BETWEEN 15 AND 25 KT EARLY THIS MORNING. WINDS WILL BEGIN TO DECREASE LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
352 WHUS76 KMTR 021641 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 841 AM PST SUN JAN 2 2011 PZZ545-030045- /O.EXP.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/ /O.CON.KMTR.RB.Y.0001.000000T0000Z-110103T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 841 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * SEAS: COMBINED SEAS 9 TO 11 FEET WITH A DOMINANT PERIOD OF11 SECONDS. * FIRST EBB: 2.8 KNOTS AT 2:10 PM SUNDAY AFTERNOON. * SECOND EBB: 1.2 KNOTS AT 2:45 AM EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ PZZ570-021745- /O.EXP.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 841 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. * WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS. HOWEVER...OCCASIONALLY GUSTY WINDS COULD REACH 25 KT THIS THIS EVENING. $$ PZZ540-021745- /O.EXP.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/ POINT ARENA TO POINT REYES TO 10 NM- 841 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. * WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS. HOWEVER...OCCASIONALLY GUSTY WINDS COULD REACH 25 KT THIS THIS EVENING. $$ PZZ575-021745- /O.EXP.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 841 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. * WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS. HOWEVER...OCCASIONALLY GUSTY WINDS COULD REACH 25 KT THIS THIS EVENING. $$ PZZ560-021745- /O.EXP.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 841 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. * WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS. HOWEVER...OCCASIONALLY GUSTY WINDS COULD REACH 25 KT THIS THIS EVENING. $$ PZZ565-021745- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 841 AM PST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS. HOWEVER...OCCASIONALLY GUSTY WINDS COULD REACH 25 KT THIS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 31, 2:06 PM PST, 12 hours 40 minutes earlier.
Area forecast discussion, Dec 31, 2:06 PM PST, 12 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
206 PM PST FRI DEC 31 2010
.DISCUSSION...AS OF 1:45 PM PST FRIDAY SKIES HAVE CLOUDED UP ACROSS
THE DISTRICT WITH TEMPS QUITE COOL...MAINLY IN THE 40S TO LOWER 50S
WITH A FEW 30S IN THE HILLS. RADAR IS PICKING UP QUITE A FEW ECHOES
OFF THE COAST...MOST LIKELY CLOUDS AND VIRGA. SATL IMAGERY IS INDC A
WELL DEFINED COLD FRONT APPROACHING THE COAST TRAILING FROM AN UPPER
LOW OFF THE PACIFIC NW COAST (NEAR 46/136). THE UPPER LOW CONTINUES
TO MOVE SOUTHEAST.
RAIN WILL OVERSPREAD THE REGION FROM NORTH TO SOUTH. IT WILL BE A WET
NEW YEARS EVE ACROSS THE DISTRICT...SO DRIVERS SHOULD EXERCISE
CAUTION TONIGHT. THERE COULD BE ENOUGH COLD AIR FOR SOME SNOW ON THE
HIGHEST PEAKS. RAIN WILL CONTINUE THROUGH SAT MORNING BEFORE BECOMING
MORE SHOWERY. THE MODELS ARE IN GENERAL AGREEMENT OF THE RAIN PICKING
UP AGAIN SAT NIGHT AND SUNDAY AS THE UPPER LOW APPROACHES THE CENTRAL
CA COAST AND A VORT LOBE ROTATES IN. THE ECMWF IS THE WETTEST OF THE
MODELS. THERE COULD BE SNOW ON THE HIGHEST PEAKS IN THE MONTEREY AND
SAN BENITO COUNTY MOUNTAINS ABOVE 4000 FEET. RAIN WILL DECREASE FROM
THE NORTH SUNDAY NIGHT AND MONDAY...WITH A FEW SHOWERS LINGERING IN
THE SOUTHERN PORTIONS OF THE DISTRICT MONDAY NIGHT.
WEAK RIDGING WILL MOVE OVER THE DISTRICT TUESDAY AND WEDNESDAY. THIS
WILL RESULT IN DRY WEATHER.
MODELS DIVERGE AT THE END OF THE WEEK. THE ECMWF BRINGS IN A TROF
INTO THE PACIFIC NW WITH THE DISTRICT IN THE SOUTHERN PORTION OF THE
TROF THURSDAY AND FRIDAY. THE GFS KEEPS THE RIDGE OVER THE DISTRICT.
THE ECMWF BRINGS LIGHT RAIN MAINLY IN THE NORTH BAY ON THURSDAY...
WITH RAIN OVERSPREADING THE REMAINDER OF THE DISTRICT ON FRIDAY. THE
GFS IS DRY WITH THE RIDGE OVERHEAD. DIDN'T MAKE ANY SIGNIFICANT
CHANGES TO THE EXTENDED...WHICH GENERALLY FOLLOWED THE ECMWF BRING
LIGHT RAIN TO THE DISTRICT.
&&
.AVIATION...AS OF 10:02 AM FRIDAY...MOSTLY CLEAR SKIES ARE EXPECTED
TO PREVAIL THIS MORNING AND SLOWLY DEGRADE AS WE APPROACH THE LATE
AFTERNOON HOURS AS A LOW PRESSURE SYSTEM PUSHES SOUTH TOWARDS THE
FORECAST AREA. LIGHT SHOWERS ARE EXPECTED AT THE TERMINALS BEGINNING
LATE AFTERNOON IN THE NORTHBAY AND SPREADING SOUTH THROUGHOUT THIS
EVENING.
VICINITY OF KSFO...VFR CONDITIONS WILL PREVAIL THROUGH 0200Z WHEN
MVFR BKN025 CIGS ARE ANTICIPATED TO MOVE OVER THE TERMINALS WITH A
SHOWER IN THE VICINITY. BY 0600Z CIGS WILL DEGRADE TO IFR BKN015
WITH LIGHT SHOWERS WHICH WILL TRANSITION TO STEADY LIGHT RAIN BY
1100Z. A RELATIVELY LIGHT SEA BREEZE IS EXPECTED BY 2100Z BUT EAST
SOUTHEASTERLY ARE ANTICIPATED OVER NIGHT.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS EXPECTED AT BOTH
KMRY AND KSNS TODAY. EASTERLY WINDS WILL GIVE WAY TO THE SEA BREEZE
BY 2000Z WHICH IS EXPECTED TO REACH 5 TO 10 KT. EAST SOUTHEASTERLY
WINDS WILL BEGIN BY 0300Z AND PREVAIL THROUGH THE OVERNIGHT HOURS.
VFR WILL GIVE WAY TO MVFR CIGS BKN025 BY 0900Z WITH LIGHT SHOWERS
TRANSITIONING TO STEADY LIGHT RAIN BY 1300Z.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...ALL WATERS EXCEPT MONTEREY BAY.
&&
PUBLIC FORECAST: MHS
AVIATION/MARINE: LARRYNearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.